Salta al contenuto principale
Passa alla visualizzazione normale.

DIANA CAPONETTI

Pubblicazioni

Data Titolo Tipologia Scheda
2019 On a step method and a propagation of discontinuity Articolo in rivista Vai
2019 Optimal retraction problem for proper $k$-ball-contractive mappings in $C^m [0,1]$ Articolo in rivista Vai
2017 On the integration of Riemann-measurable vector-valued functions Articolo in rivista Vai
2017 A note on the admissibility of modular function spaces Articolo in rivista Vai
2017 Monotonicity and total boundednessin spaces of measurable functions Articolo in rivista Vai
2014 Description of the limit set of Henstock-Kurzweil integral sums of vector-valued functions Articolo in rivista Vai
2014 Recensione: MR3198633 Reviewed Olszowy, Leszek A family of measures of noncompactness in the space L1loc(R+) and its application to some nonlinear Volterra integral equation. Mediterr. J. Math. 11 (2014), no. 2, 687–701. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2013 On the admissibility of the space L_0(A,X) of vector-valued measurable functions Articolo in rivista Vai
2013 Recensione: MR2928500 Cascales, Bernardo; Kalenda, Ondřej F. K.; Spurný, Jiří A quantitative version of James's compactness theorem. Proc. Edinb. Math. Soc. (2) 55 (2012), no. 2, 369–386. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2013 Recensione: MR3038069 Reviewed Banaś, Józef; Ben Amar, Afif Measures of noncompactness in locally convex spaces and fixed point theory for the sum of two operators on unbounded convex sets. Comment. Math. Univ. Carolin. 54 (2013), no. 1, 21–40. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2012 Recensione: MR2817284 Dhompongsa, S.; Nanan, N. Fixed point theorems by ways of ultra-asymptotic centers. Abstr. Appl. Anal. 2011, Art. ID 826851, 21 pp. (Reviewer: Diana Caponetti Recensione in rivista Vai
2012 Recensione: MR2826706 Abbas, Mujahid; Hussain, Nawab; Rhoades, Billy E. Coincidence point theorems for multivalued f -weak contraction mappings and applications. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 105 (2011), no. 2, 261–272. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2011 Recensione: MR2739903 Haddadi, Mohammad Reza; Mazaheri, Hamid; Labbaf Ghasemi, Mohammad Hussein Relation between fixed point and asymptotical center of nonexpansive maps. Fixed Point Theory Appl. 2011, Art. ID 175989, 6 pp. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2011 MR2645846 (2011f:46031) Day, Jerry B.; Lennard, Chris A characterization of the minimal invariant sets of Alspach's mapping. Nonlinear Anal. 73 (2010), no. 1, 221–227. (Reviewer: Diana Caponetti) Recensione in rivista Vai
2010 MR2502017 (2010c:46055) Angosto, C.; Cascales, B. Measures of weak noncompactness in Banach spaces. Topology Appl. 156 (2009), no. 7, 1412--1421. (Reviewer: Diana Caponetti) 46B99 (46A50 47B07 47H09 54C35) Altro Vai
2010 MR2595826 (2011c:46026) Domínguez Benavides, T. The Szlenk index and the fixed point property under renorming. Fixed Point Theory Appl. 2010, Art. ID 268270, 9 pp. (Reviewer: Diana Caponetti) Altro Vai
2010 MR2524371 (2010g:47114) Domínguez Benavides, T.; García Falset, J.; Llorens-Fuster, E.; Lorenzo Ramírez, P. Fixed point properties and proximinality in Banach spaces. Nonlinear Anal. 71 (2009), no. 5-6, 1562–1571. (Reviewer: Diana Caponetti), 47H10 (46B20) Altro Vai
2010 On k-ball contractive retractions in F-normed ideal spaces Altro Vai
2010 MR2580162 (2011b:46030) Martinón, Antonio A note on measures of nonconvexity. Nonlinear Anal. 72 (2010), no. 6, 3108–3111. (Reviewer: Diana Caponetti), 46B20 (52A05 54B20) Altro Vai
2009 MR2370688 (2009e:46013) Navarro-Pascual, J. C.; Mena-Jurado, J. F.; Sánchez-Lirola, M. G. A two-dimensional inequality and uniformly continuous retractions. J. Math. Anal. Appl. 339 (2008), no. 1, 719--734. (Reviewer: Diana Caponetti) 46B20 (46E40) Altro Vai
2009 MR2449047 (2009j:47108) Chermisi, Milena; Martellotti, Anna Fixed point theorems for middle point linear operators in $L^1$. Fixed Point Theory Appl. 2008, Art. ID 648591, 13 pp. (Reviewer: Diana Caponetti) 47H10 (47H09) Altro Vai
2009 On some parameters related to weak noncompactness in L1(μ,E) Articolo in rivista Vai
2009 A remark on weakly convex continuous mappings in topological linear spaces Articolo in rivista Vai
2009 On some parameters related to weak noncompactness in L1(μ,E) Altro Vai
2009 MR2543732 (2010g:46038) Colao, Vittorio; Trombetta, Alessandro; Trombetta, Giulio Hausdorff norms of retractions in Banach spaces of continuous functions. Taiwanese J. Math. 13 (2009), no. 4, 1139–1158. (Reviewer: Diana Caponetti) Altro Vai
2009 MR2410211 (2009b:47107) Păcurar, Mădălina Viscosity approximation of fixed points with $\phi$-contractions. Carpathian J. Math. 24 (2008), no. 1, 88--93. (Reviewer: Diana Caponetti) 47H10 (47H09) Altro Vai
2008 Eigenvectors of k-psi-contractive wedge operators Articolo in rivista Vai
2008 On boundary conditions for wedge operators on radial sets Articolo in rivista Vai
2008 A note on boundary conditions for nonlinear operators Articolo in rivista Vai
2007 Boundary conditions for k-$psi$-contractive maps Proceedings (TIPOLOGIA NON ATTIVA) Vai
2007 Rearrangement and convergence in spaces of measurable functions Articolo in rivista Vai
2007 Examples of proper k-ball contractive retractions in F-normed spaces Articolo in rivista Vai
2006 An extension of Guo's theorem via k-psi-contractive retraction Articolo in rivista Vai
2005 On proper k-ball contractive retractions in the Banach space BC(R+) Articolo in rivista Vai
2005 Proper 1-ball contractive retractions in spaces of measurable functions Articolo in rivista Vai
2004 A note on the measure of solvability Articolo in rivista Vai
2004 On the measure of solvability of the identity operator Proceedings (TIPOLOGIA NON ATTIVA) Vai